# SDR SWAA2023121524176

- Difficulty date: November 22, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 26,896 hours, 13,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN LT TRANS ANGLE CORRODED STA 807 TO 847.<[01] REMOVE CORROSION ON AFT CARGO COMPARTMENT L/H TRANSITION ANGLE FROM STA 807 TO STA 847 LBL 21. DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVE CORROSION ON AFT CARGO COMPARTMENT L/H TRANSITION ANGLE FROM STA 807 TO STA 847 LBL 21. DAMAGE FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. TRANSITION ANGLE TO BE REPLACED FROM STA 727 TO STA 847.;[03] INSTALLED NEW TRANSITION ANGLE PART #146A7502-31 FROM STA 727 TO STA 847 PER SRM 51-40-02 INSTALLED LAV TANK ENCLOSURE LOWER SUPPORT ANGLE FROM STA 847 TO STA 867 REF SRM 51-40-02.;[04] VERIFIED CORRECTIVE ACTION #3
